# SDR CAL951019

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Failed
- Location: Aft Airstairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 0539 - A PRE-FLIGHT INSPECTION FOUND THE AFT AIRSTAIR EMERGENCY OVERHEAD LIGHTS INOPERATIVE.  MAINTENANCE FOUND A BAD SPLICE ON POWER WIRE IN BUNDLE. THE WIRE WAS RE-SPLICED AND OPERATION OF THE AFT AIRSTAIR EMERGENCY OVERHEAD LIGHTS WAS RESTORED.  (X)
